# SDR AALA20120118TUL18

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL AFT BULKHEAD ATTACH CHANNEL CRACKED 4 INCHES OUTBOARD OF KEEL BEAM.  REMOVED CRACKED CHANNEL PER SRM 51-40-02.  INSTALLED NEW CHANNEL SRM 51-40-02 AND BAC DWG NUMBER 144N2503 REVISION BM.
